# SDR GTIA2017072302106

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 25,146 hours, 20,864 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN-OVERWING EMERGENCY EXIT SLIDE NOT DISPLAYED ON ECAM DOOR PAGE IN FLIGHT. DISARMED & ARMED LT OVERWING HATCH DOOR TEST OK PER AMM 52-21-11.
